Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Jul 19, 2007, 2:26 PM EDT. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2007, 2:26 PM EDT (18:26 UTC)
- Expired
- Jul 19, 2007, 4:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
The radar
The Cleveland radar (KCLE), 57 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
FZUS71 KCLE 191831
MWSCLE
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT THU JUL 19 2007
LEZ142>149-162>169-192030-
/X.NEW.KCLE.MA.S.0013.070719T1826Z-070719T2030Z/
226 PM EDT THU JUL 19 2007
...STRONG THUNDERSTORMS APPROACHING THE WATERS...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OF 20 TO 30
KNOTS...FROM 19 MILES EAST OF LONG POINT TO NEAR MAUMEE BAY...MOVING
SOUTHEAST AT 20 MPH. THESE THUNDERSTORMS ARE DEVELOPING ALONG A
FRONT THAT WILL BE SINKING SOUTHWARD ACROSS THE LAKE THE REST OF
THIS AFTERNOON AND INTO THE EVENING. THE LEADING EDGE OF THE
THUNDERSTORMS WILL BEGIN REACHING THE OPEN WATERS OF LAKE ERIE
BETWEEN 230 PM AND 330 PM...AND CONTINUE TO MOVE TOWARD THE
NEARSHORE WATERS BY LATE AFTERNOON.
MARINERS CAN EXPECT GUSTY WINDS UP TO 30 KNOTS...LOCALLY HIGHER
WAVES...AND LIGHTNING STRIKES. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY UNTIL THIS STORM PASSES.
LAT...LON 4247 7985 4222 8126 4168 8263 4189 8320
4173 8347 4149 8297 4141 8250 4151 8178
4180 8117 4227 7972
$$
OUDEMANWhat forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Jul 19, 12:51 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 19, 12:51 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1251 PM EDT THU JUL 19 2007 .SYNOPSIS... A STRONG COLD FRONT STRETCHING FROM THE CENTRAL PLAINS INTO LOWER MICHIGAN...WILL MOVE ACROSS THE REGION ON TODAY. CANADIAN HIGH PRESSURE WILL MOVE ACROSS THE THE GREAT LAKES THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WILL UPDATE TO CANCEL THE SEVERE THUNDERSTORM WATCH AND THE FLASH FLOOD WATCH. ALTHOUGH STORMS CONTINUE...THEY ARE NOT EXPECTED TO BECOME SEVERE. IN ADDITION...THE HEAVIEST RAIN OVER THE SOUTH AND WEST HAS ALREADY FALLEN AND ANY ADDITIONAL RAIN SHOULD NOT CAUSE NEW FLOODING. HAVE ALSO LOWERED POPS FOR THE ENTIRE AREA ESPECIALLY THIS MORNING. AM THINKING THAT IT WILL TAKE AWHILE FOR THE ATMOSPHERE TO DESTABILIZE IN THE WAKE OF THE MCS. ANY NEW THUNDERSTORM DEVELOPMENT WILL HAVE TO WAIT UNTIL THE SHARP HEIGHT FALLS AND FRONTAL PASSAGE THIS AFTERNOON. WILL GO WITH SCT POPS IN THE NW AND NORTH CENTRAL LAKESHORE....WITH LIKELY POPS SOUTH. THERE MAY BE A LULL IN PCPN COMPLETELY FOR THE AREA THIS MORNING AFTER THE REMAINS OF THE MCS MOVES EAST. WCN ALREADY OUT. ZFP AND FFA OUT BY 545 AM. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... THE FRONT MOVES THRU THE ENTIRE AREA BY 06Z TONIGHT. EXPECT SHOWERS/STORMS TO SIGNIFICANTLY DIMINISH OR END QUICKLY FROM WEST TO EAST THIS EVENING. PROFILES FROM THE NAM SHOW THAT MOST OF THE AREA WILL DRY OUT BY FRIDAY MORNING. WRAP AROUND MOISTURE FROM THE DEEPENING NEW ENGLAND SYSTEM WILL WRAP INTO THE AREA FRIDAY MORNING. WITH 850MB TEMPS DROPPING TO +8C AND CONVERGENT FLOW INTO NE OH/NW PA WILL GO WITH A CHANCE OF SHOWERS. OTHERWISE...WILL KEEP DRY WEATHER ON FRIDAY. TEMPS WILL FALL BACK INTO THE 50S/LOWER 60S TONIGHT AND ONLY RISE INTO THE 70S ON FRIDAY. WILL GENERALLY FOLLOW GUIDANCE. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CANADIAN HIGH PRESSURE BUILDS OVER THE AREA BY THE WEEKEND. UPPER LEVEL TROUGH DOES SWING ACROSS THE EASTERN LAKES FRIDAY AFTERNOON WHICH MAY KICK OFF A SHOWER OF TWO OVER EASTERN PORTION OF THE FORECAST AREA. SFC HIGH BEGINS TO SHIFT TO THE EAST LATE IN THE PERIOD ALLOWING A WARMUP BY MIDWEEK. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... COLD FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE FORECAST AREA THIS EVENING. VIGOROUS UPPER LEVEL SHORT WAVE WILL ALSO PUSH SOUTHEAST THROUGH THE AREA. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF BOTH THE FRONT AND SHORT WAVE IN MICHIGAN. MVF CONDITIONS EXIST IN ADVANCE OF THE FRONT AND I EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE AFTERNOON HOURS. THE FRONT WILL MOVE SOUTH AFT 00Z AND GRADUAL CLEARING WILL OCCUR OVER THE WEST. THE UPPER LEVEL SHORT WAVE WILL LINGER OVER THE EASTERN TAF LOCATIONS SO I EXPECT CLOUDS AND PCPN TO LINGER FOR SITES EAST OF CLE THROUGH MOST OF THE NIGHT. I AM CONCERNED ABOUT THE POTENTIAL FOR FOG PARTICULARLY FOR MFD. MODELS INDICATE NW FLOW SHOULD BE SUFFICIENT TO MIX THE LOW LEVELS BUT OBSERVATION SITES JUST TO THE NORTH OF THE FRONT LAST NIGHT EXPERIENCE IFR FOG. I WILL TAKE A CONSERVATIVE APPROACH AT THIS TIME. BEYOND 00Z FRIDAY...HIGH PRESSURE WILL SETTLE INTO OH/PA ON FRIDAY WITH FAVORABLE VFR CONDITIONS THROUGH TUESDAY. && .MARINE... COLD FRONT SET TO MOVE SOUTHEAST ACROSS THE LAKE TOWARD EVE. UNTIL THEN...PERIODS OF SHOWERS AND A FEW THUNDERSTORMS REMAIN LIKELY. FLOW WILL GENERALLY BE FROM THE SW TODAY WITH SOME INCREASE IN SPEEDS AFTER DAYBREAK. LOCALLY STRONGER WINDS POSSIBLE WITH THE STORMS. FLOW WILL BECOME NW BEHIND FRONT WITH PRECIP THREAT QUICKLY ENDING THIS EVENING. WINDS WILL DIMINISH SATURDAY AND SUNDAY AS THE HIGH PRESSURE CENTER BECOMES ESTABLISHED OVER THE REGION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MRD NEAR TERM...MRD SHORT TERM...MRD LONG TERM...DJB AVIATION...GARNET MARINE...KUBINA
Hazardous weather outlook, Jul 19, 5:45 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 545 AM EDT THU JUL 19 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-201100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 545 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH THE REGION. ISOLATED DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS FROM ANY SEVERE THUNDERSTORM. ALL STORMS WILL CONTAIN FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LEZ142>149-162>169-201100- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE- 545 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. MARINERS CAN EXPECT FREQUENT LIGHTNING AND HEAVY RAINFALL WITH ANY THUNDERSTORM. A FEW MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| Jul 18, 9:47 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 58 min |
| Jul 18, 9:55 PM EDT | Special Marine Warning | CLE | 95 min | |
| Jul 18, 10:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 63 min |
| Jul 18, 11:10 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 18, 11:12 PM EDT | Flash Flood Watch | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 10 more | 6 hr |
| Jul 18, 11:42 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 19, 12:11 AM EDT | Areal Flood Advisory | CLE | Ashtabula | 6 hr |
| Jul 19, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 19, 1:04 AM EDT | Severe Thunderstorm Warning | CLE | Holmes | 56 min |
| Jul 19, 1:15 AM EDT | Areal Flood Advisory | CLE | Holmes | 6 hr |
| Jul 19, 2:54 AM EDT | Severe Thunderstorm Warning | CLE | Morrow | 51 min |
| Jul 19, 3:08 AM EDT | Flash Flood Warning | CLE | Holmes | 6 hr |
| Jul 19, 3:13 AM EDT | Areal Flood Advisory | CLE | Ashland, Knox, Marion, Morrow, Richland | 6 hr |
| Jul 19, 3:35 AM EDT | Flash Flood Warning | CLE | Knox | 6 hr |
| Jul 19, 6:05 AM EDT | Marine Weather Statement | CLE | 115 min | |
| Jul 19, 4:55 PM EDT | Marine Weather Statement | CLE | 65 min | |
| Jul 19, 5:29 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 19, 6:34 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 38 min |
| Jul 19, 7:24 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 41 min |
| Jul 18, 10:03 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.